# SDR SWAA2016022649468

- Difficulty date: January 9, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 40,990 hours, 19,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND LOWER HOLE AT THE LT NR 3 WINDOW FRAME E-F POST CRACKED.  REPAIRED POST IAW EA.
